Reactiom to Hep A, Hep B & Typhoid holiday inections

Posted , 2 users are following.

I had the Hep A, Hep B and Typhoid injection at my local GP practice as I'm going away on holiday to Africa soon.

Within 1 day my back was covered in red spots and they were making their way around to my front too.

Other injections I've had have given me similar reactions with these spots that have taken month to get rid of.

I shower twice daily and everywhere else is fine. Bedding washed every 3 days, so its not bad hygiene.

Is there anything I can use/do for these spots?

0 likes, 1 reply

1 Reply

  • Posted

    If you have had similar problems before, that's just your body's way of responding. Did you try applying any medication sooting lotion?

Report as inappropriate

Thanks for your help!

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.

start-sport.com.ua

www.adulttorrent.org/details/reiko_kobayakawa_siyaburu007_superuma_xiao_zao_chuan_lian_zi_

У нашей компании важный веб сайт , он описывает в статьях про Купить Виагра 200 мг https://cialis-viagra.com.ua newnav-down - qqmovies.info newnav-up - qqmovies.info